Alert archive / Texas / Tornado Warnings in 2025

Tornado Warning 52, NWS Fort Worth, TX

June 11, 2025Bosque County, Hill County, McLennan County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 11, 2025, 7:52 PM CDT for Bosque County, Hill County, McLennan County, Texas. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 11, 2025, 7:52 PM CDT (00:52 UTC)
Expired
Jun 11, 2025, 8:15 PM CDT
In force
23 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Bosque County, TX, Hill County, TX, McLennan County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 95 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 11, 7:56 PM CDTTORNADO2 Wsw Gholson, TXA brief tornado was caught on video west of Gholson. Local officials found damage to a property near Mary Ware Dr and Hamilton Dr. This tornado was rated EF-0 with maximum winds of 80 mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.9 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2025-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2025-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 110 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
110 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted.

472 
WFUS54 KFWD 120052
TORFWD
TXC035-217-309-120115-
/O.NEW.KFWD.TO.W.0052.250612T0052Z-250612T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
752 PM CDT Wed Jun 11 2025

The National Weather Service in Fort Worth has issued a

* Tornado Warning for...
  North central McLennan County in central Texas...
  East central Bosque County in central Texas...
  South central Hill County in central Texas...

* Until 815 PM CDT.

* At 751 PM CDT, a severe thunderstorm capable of producing a 
  tornado was located near Gholson, or 11 miles northwest of Waco, 
  moving northeast at 5 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Wiggins, Ross, Rock Creek, Gholson, Aquilla, and China Spring.

This includes Interstate 35 between mile markers 347 and 348.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.

&&

LAT...LON 3162 9733 3174 9743 3188 9723 3173 9708
TIME...MOT...LOC 0051Z 243DEG 6KT 3171 9728 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Shamburger
1 follow-up statement
369 
WWUS54 KFWD 120103
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
803 PM CDT Wed Jun 11 2025

TXC035-217-120113-
/O.CAN.KFWD.TO.W.0052.000000T0000Z-250612T0115Z/
Bosque TX-Hill TX-
803 PM CDT Wed Jun 11 2025

...THE TORNADO WARNING FOR EAST CENTRAL BOSQUE AND SOUTH CENTRAL HILL
COUNTIES IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3172 9734 3181 9716 3173 9708 3164 9728
TIME...MOT...LOC 0103Z 273DEG 9KT 3170 9723 

$$

TXC309-120115-
/O.CON.KFWD.TO.W.0052.000000T0000Z-250612T0115Z/
McLennan TX-
803 PM CDT Wed Jun 11 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR NORTH
CENTRAL MCLENNAN COUNTY...

At 803 PM CDT, a severe thunderstorm capable of producing a tornado 
was located near Gholson, or 8 miles northwest of Lacy-Lakeview, 
moving east at 10 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Wiggins, Ross, Rock Creek, and Gholson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now!  Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.

&&

LAT...LON 3172 9734 3181 9716 3173 9708 3164 9728
TIME...MOT...LOC 0103Z 273DEG 9KT 3170 9723 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

Shamburger

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 11, 7:03 PM CDT, 49 minutes earlier. Its key messages:

  • Periods of heavy rainfall are likely tonight through Friday. Areas across Central Texas have the highest flash flooding threat overnight tonight, with locations near/east of the I-35 corridor maintaining the highest threat Thursday morning.
  • Isolated strong storms are possible mainly in Central Texas tonight and Thursday.
  • Rain chances will decrease over the weekend and early next week, but a warming trend will begin with highs in the 90s returning.
Area forecast discussion, Jun 11, 7:03 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
703 PM CDT Wed Jun 11 2025

...New Short Term, Aviation...

.KEY MESSAGES...

- Periods of heavy rainfall are likely tonight through Friday.
  Areas across Central Texas have the highest flash flooding
  threat overnight tonight, with locations near/east of the I-35
  corridor maintaining the highest threat Thursday morning.

- Isolated strong storms are possible mainly in Central Texas
  tonight and Thursday.

- Rain chances will decrease over the weekend and early next week,
  but a warming trend will begin with highs in the 90s returning.

&&

.SHORT TERM... /NEW/
/Tonight through Thursday Night/

A gradual increase in storms has occurred across the region in the
last 1-2 hours, with this trend continuing as the evening
progresses. Clearing for areas west of I-35 this afternoon has
contributed to a greater axis of instability (MLCAPE > 1000 J/Kg)
with mid-level lapse rates also improving from the earlier 5-6
C/km to 6-6.5 C/km across western Central Texas, based on latest
RAP analysis. A very weak axis of surface convergence exists
generally near where current convection is ongoing, with diffuse
boundaries expected to impact further development as well. A few
stronger storms may contain gusty winds and hail this evening, but
the primary concern will be flooding with increasing moisture
transport particularly across Central Texas (PWATs nearing 2" for
much of the area). Training and/or multiple rounds of convection
blossoming over this area will result in the heaviest rainfall
amounts tonight residing generally along and south of a line from
Comanche--Hillsboro--Athens. Fairly slow storm motions combined
with efficient rain rates, thanks to enough (but not too much)
instability as well as plentiful moisture will result in QPF
tonight ranging from 1-3 inches. There is also a notable signal
for significant enough rain amounts to result in considerable
flash flooding, with > 30% chance of more than 5 inches in some
locations. The exact bullseye of this is uncertain, but favored
along/south of the locations previously mentioned. For context,
an initial 23Z WoFS run even highlights a 90th Percentile (10%
chance/"worst case" scenario) bullseye as high as 9 inches over
the next 5 hours.

Coverage of showers and storms will increase and slowly shift
eastward overnight, then expand in area to near/east of the DFW
Metroplex by the early morning hours. This will then shift the
axis of heaviest rain east of I-35 through tomorrow as gradual
clearing starts to occur out west. Areas near/east of I-35 in
North Texas can expect similar rainfall amounts mentioned above,
although higher end/"worst case" amounts are likely to be closer
to 5". By mid-morning, many locations should be drying out,
although storm chances will linger mainly for East Texas through
the rest of the day before tapering off overnight. A few stronger
storms may occur with any of the activity tonight and tomorrow,
but again, the overall severe threat remains low.

Gordon

&&

.LONG TERM... /Issued 213 PM CDT Wed Jun 11 2025/
Update:
Not much has changed in the long-term period as we wrap-up the
week with a chance of showers and storms. The best chances (30%)
will be for East Texas as the upper level low finally moves
northeastward out of our area over the weekend. A warming trend
will also take places into early next week as temperatures return
to the 90s.

Sanchez

Previous Discussion:
/Thursday Night Onward/

An upper low over eastern Oklahoma at the start of the period will
lift northeast across Missouri Thursday night into Friday,
shunting the better moisture and lift into Arkansas/Louisiana and
East Texas. This will shift the better rain chances east of North
and Central Texas in time for the weekend. Before this happens,
however, it is possible that we get one last training band of
convection (as advertised by recent higher resolution guidance),
which would maintain a threat of localized flash flooding through
Friday. We will continue to monitor this potential, which will
also depend on the mesoscale environment later this week, and
adjust the Flash Flood Watch temporally and/or geographically if
needed.

A mid level ridge will then attempt to bolster itself across the
central part of the CONUS, starting a warming trend this weekend.
With that said, the exiting low will leave a distinct weakness
aloft in the ridge, allowing for isolated thunderstorm development
each afternoon this weekend into the first part of next week. The
better rain and storm chances will be east of I-35 where the
lowest mid level heights and highest moisture content will exist,
but a lack of a forcing mechanism warrants capping POPs in the
chance to slight chance range. Weak flow aloft will keep any
convection which develops disorganized and sub-severe.

The ridge aloft will weaken by Tuesday as a shortwave approaches
from the west. The shortwave will dampen as it approaches due to
interacting with the ridge, but should still keep at least a
slight chance of storms going through the middle of next week.

30

&&

.AVIATION... /NEW/
/00Z TAFs/

Convection is gradually increasing across the region with this
trend expected to continue over the next few hours. While some
activity is going on NW of D10 within/near the Bowie corner post,
the bulk of the activity in the near term is anticipated on the
southern fringe of D10. VCTS has been maintained at the D10 sites
from 01-06Z, with a TSRA from 02/05Z as this is the highest
probability for impacts at the terminals. MVFR Cigs are likely to
drop to IFR for a short period in the predawn hours through the
mid morning, before returning to MVFR and eventually VFR as
clearing continues in the late afternoon Thursday. A stray shower
or two may impact D10 late tonight and tomorrow, but the
probability of this is low and doesn't warrant inclusion in the
TAFs.

For Waco, similar TSRA timing is expected tonight although earlier
nearby convection as well as a larger potential for lingering
convection necessitates a longer window of VCTS through tonight.
After which, IFR cigs are most likely between 10/16Z with gradual
clearing Thursday to MVFR and then VFR around 21Z.

Gordon

&&

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    69  82  72  88  75 /  70  50  20  20  20
Waco                69  83  71  87  73 /  90  50  20  20  10
Paris               68  77  69  84  71 /  80  80  50  50  30
Denton              67  82  69  88  73 /  70  50  20  20  20
McKinney            69  80  70  87  73 /  70  60  30  30  20
Dallas              69  82  71  88  75 /  70  50  20  20  20
Terrell             69  80  71  87  73 /  90  70  30  30  20
Corsicana           71  82  72  88  75 /  90  70  30  30  10
Temple              69  83  71  90  74 /  90  50  20  20  10
Mineral Wells       67  85  70  91  72 /  70  30  10  20  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for TXZ093>095-103>107-
117>123-130>135-141>148-156>162-174-175.

&&

In the hours before

Local storm report, Jun 11, 4:40 PM CDT, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
440 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Flash Flood      Palestine               31.76N 95.65W
06/10/2025                   Anderson           TX   Law Enforcement

            Widespread flooding across Anderson County
            including 225 Spring St, FM 320, ACR 425,
            ACR 4251, ACR 422, ACR 4253, ACR 2202, ACR
            370, and Salt Works Rd. Cars were stalled in
            flood waters on 936 W Oak St.

&&

Shamburger
Local storm report, Jun 11, 5:14 PM CDT, 2 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
514 PM CDT Wed Jun 11 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     Lightning        3 ESE Gunter            33.43N 96.70W
06/08/2025                   Grayson            TX   Broadcast Media

            *** 1 FATAL, 1 INJ ***
            Delayed report from Sunday June 8. Two men
            were struck by lightning at The Bridges golf
            course in Gunter. One man was killed and
            another remains in critical condition. Time
            estimated.

&&

Shamburger
Special weather statement, Jun 11, 5:47 PM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
547 PM CDT Wed Jun 11 2025

TXZ101-102-112315-
Wise TX-Jack TX-
547 PM CDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of southwestern Wise
and southeastern Jack Counties through 615 PM CDT...

At 546 PM CDT, Doppler radar was tracking a strong thunderstorm 3
miles northeast of Joplin, or 12 miles southwest of Bridgeport. This
storm was nearly stationary.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Joplin, Balsora, Boonsville, Vineyard, Wizard Wells, Runaway Bay,
Lake Bridgeport, and Bridgeport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 3307 9801 3320 9802 3325 9780 3306 9779
TIME...MOT...LOC 2246Z 269DEG 3KT 3311 9793

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

Shamburger
Special weather statement, Jun 11, 6:05 PM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
605 PM CDT Wed Jun 11 2025

TXZ145-112330-
Hill TX-
605 PM CDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of central Hill County
through 630 PM CDT...

At 604 PM CDT, Doppler radar was tracking a strong thunderstorm near
Aquilla Lake, or 7 miles west of Hillsboro. This storm was nearly
stationary.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Woodbury, Peoria, and Aquilla Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Conditions are favorable for the development of weak, brief funnel
clouds. This type of funnel cloud is harmless, but on rare occasions
they can briefly touch down, producing wind gusts over 50 mph. If a
funnel cloud is spotted move indoors and report your sighting to the
National Weather Service.

&&

LAT...LON 3194 9718 3194 9729 3209 9730 3209 9716
TIME...MOT...LOC 2304Z 182DEG 3KT 3197 9724

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Shamburger
Special weather statement, Jun 11, 7:10 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
710 PM CDT Wed Jun 11 2025

TXZ115-120045-
Stephens TX-
710 PM CDT Wed Jun 11 2025

...A strong thunderstorm will impact portions of northeastern
Stephens County through 745 PM CDT...

At 709 PM CDT, Doppler radar was tracking a strong thunderstorm over
Caddo, or 11 miles east of Breckenridge, moving northeast at 5 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Caddo and Ivan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3288 9875 3281 9858 3271 9858 3262 9871
      3267 9881
TIME...MOT...LOC 0009Z 205DEG 6KT 3271 9872

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Shamburger

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 7:10 PM CDTSpecial Weather StatementFWDStephens35 min
Jun 11, 8:06 PM CDTAreal Flood AdvisoryFWDBosque, Hill, McLennan3 hr
Jun 11, 8:32 PM CDTFlash Flood WarningFWDHill, McLennan3 hr
Jun 11, 9:42 PM CDTAreal Flood AdvisoryFWDEastland, Erath, Palo Pinto, Stephens3 hr
Jun 11, 10:34 PM CDTSpecial Weather StatementFWDErath26 min
Jun 11, 11:01 PM CDTFlash Flood WarningFWDEastland, Erath, Palo Pinto, Stephens3 hr
Jun 11, 11:38 PM CDTAreal Flood WarningFWDMcLennan3 hr
Jun 11, 11:55 PM CDTFlash Flood WarningFWDCoryell, Hamilton, Lampasas, Mills3 hr
Jun 12, 1:34 AM CDTRiver Flood WarningFWDCoryell8 hr
Jun 12, 1:46 AM CDTFlash Flood WarningFWDComanche, Erath119 min
Jun 12, 1:54 AM CDTFlash Flood WarningFWDBell, Falls, McLennan4 hr
Jun 12, 1:58 AM CDTAreal Flood WarningFWDEastland, Erath, Palo Pinto, Stephens3 hr
Jun 12, 2:16 AM CDTRiver Flood WarningFWDCoryell19 hr
Jun 12, 2:33 AM CDTRiver Flood WarningFWDMcLennan19 hr
Jun 12, 2:56 AM CDTFlash Flood WarningFWDBosque, Coryell, Hamilton, Hill, McLennan3 hr
Jun 12, 3:23 AM CDTFlash Flood WarningFWDTarrant63 min
Jun 12, 3:33 AM CDTFlash Flood WarningFWDBell, Falls, McLennan, Milam5 hr
Jun 12, 3:56 AM CDTFlash Flood WarningFWDFreestone, Hill, Limestone, Navarro6 hr
Jun 12, 4:19 AM CDTFlash Flood WarningFWDRobertson5 hr
Jun 12, 5:06 AM CDTFlash Flood WarningFWDAnderson, Freestone6 hr
Jun 12, 5:34 AM CDTFlash Flood WarningFWDLeon4 hr
Jun 12, 10:22 AM CDTAreal Flood WarningFWDFreestone113 min
Jun 12, 10:47 AM CDTAreal Flood WarningFWDAnderson, Freestone88 min

Nearby

Tornado Warnings in Texas, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.